# SDR DXTA2021111551920

- Difficulty date: November 14, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 2,496 hours, 1,631 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 38007851
- Part serial: P908
- Condition: Defective
- Part time: 2,496 hours, 1,631 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SMOKE: AFTER STARTING THE APU,  THE COCKPIT FILLED WITH SMOKE WHEN THE THE APU BLEED VALVES WERE OPENED.   WE INSPECTED THE INTERIOR AND EXTERIOR OF THE TAIL CONE BUT FOUND NO OBVIOUS SOURCE OF THE SMOKE. // SIGNOFF // REMOVED APU P/N 3800785·1 S/N P-908 INSTALLED REPAIRED SERVICEABLE APU P/N 3800785-1 S/N P-783 SUPPLIED BY CUSTOMER NETJET TSN 3027 CSN 4265, OPERATIONAL AND LEAK CHECK SUCESSFUL WORK DONE IAW 680A 'AMM 49-10-00
